MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10037031
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter email- (b)(6).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite gravity burette set was occluded.The following information was received by the initial reporter with the following verbatim: stricture/weakness in plastic lumen occluding flow just below the drip chamber.Pediatric patient drugs delayed at induction causing risk to airway patency.Disposed of due to contamination.Photo taken of fault before disposal.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: a (b)(6) sample was not available for investigation; however the customer indicates that the tubing below the drip chamber of the burette was 'collapsed'.As part of the investigation, the customer provided a photograph of the affected sample; analysis of the photograph confirmed a deformation below the drip chamber, however the nature of the deformation was not conclusive.The details of this feedback were forwarded to the manufacturing site for investigation; however the lot information provided by the customer did not match the reported product code, therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the 10037031 product.

Brand Name
BD ALARIS SMARTSITE GRAVITY BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18341409
Report Number9616066-2023-02408
Device Sequence Number15152828
Product Code FPA
UDI-Device Identifier07613203010399
UDI-Public(01)07613203010399
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10037031
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/15/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown